Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 67, NWS Milwaukee, WI

August 30, 20134 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 30, 2013, 4:18 PM CDT for 4 counties in Wisconsin. It was in force for 42 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 30, 2013, 4:18 PM CDT (21:18 UTC)
Expired
Aug 30, 2013, 5:00 PM CDT
In force
42 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kenosha County, WI, Racine County, WI, Rock County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 51 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 30, 4:23 PM CDTHAIL 1.53 W Millard, WI
Aug 30, 4:30 PM CDTTSTM WND DMG1 N Twin Lakes, WIDAMAGE TO RANDALL SCHOOL ROOF ALLOWED WATER TO LEAK INTO BUILDING. TIME ESTIMATED.
Aug 30, 4:40 PM CDTTSTM WND DMGSw Delavan, WISIX INCH TREE ACROSS ROAD
Aug 30, 4:40 PM CDTHAIL 1.5Delavan, WI
Aug 30, 4:45 PM CDTHAIL 1Delavan, WI
Aug 30, 4:50 PM CDTTSTM WND DMGPaddock Lake, WI20 FT TALL LARGE TREE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 30, 2:07 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1815 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1815 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
723 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
12.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

277 
WUUS53 KMKX 302118
SVRMKX
WIC059-101-105-127-302200-
/O.NEW.KMKX.SV.W.0067.130830T2118Z-130830T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
418 PM CDT FRI AUG 30 2013

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHERN RACINE COUNTY IN SOUTHEAST WISCONSIN...
  EAST CENTRAL ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
  SOUTHERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 500 PM CDT

* AT 414 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM STURTEVANT TO 5 MILES NORTH OF SILVER LAKE TO
  ELKHORN TO 6 MILES NORTH OF DARIEN TO MILTON...AND MOVING SOUTHEAST
  AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PADDOCK LAKE AND COMO AROUND 425 PM CDT.
  SILVER LAKE AND LAKE GENEVA AROUND 430 PM CDT.
  KENOSHA AIRPORT AND WILLIAMS BAY AROUND 435 PM CDT.
  PLEASANT PRAIRIE AND TWIN LAKES AROUND 440 PM CDT.
  DOWNTOWN KENOSHA AND WALWORTH AROUND 445 PM CDT.
  SHARON AROUND 500 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
ELMWOOD PARK...SLADES CORNERS...NEW MUNSTER...DELAVAN...SALEM...
BRISTOL...JOHNSTOWN CENTER...BASSETT...FONTANA AND ALLENS GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4266 8780 4262 8781 4250 8780 4249 8781
      4249 8875 4279 8896 4272 8855 4269 8822
      4280 8785 4270 8777
TIME...MOT...LOC 2118Z 331DEG 19KT 4270 8791 4261 8816
          4264 8848 4267 8872 4277 8889

HAIL...1.00IN
WIND...60MPH

$$

MEB
2 follow-up statements
555 
WWUS53 KMKX 302132
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
432 PM CDT FRI AUG 30 2013

WIC059-101-105-127-302200-
/O.CON.KMKX.SV.W.0067.000000T0000Z-130830T2200Z/
RACINE WI-WALWORTH WI-ROCK WI-KENOSHA WI-
432 PM CDT FRI AUG 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KENOSHA...EAST
CENTRAL ROCK...SOUTHERN WALWORTH AND SOUTHERN RACINE COUNTIES UNTIL
500 PM CDT...

AT 431 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DOWNTOWN KENOSHA TO LAKE CATHERINE TO PELL LAKE TO 8
MILES SOUTHEAST OF MILTON...AND MOVING SOUTHEAST AT 55 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SHARON AROUND 445 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4266 8780 4262 8781 4250 8780 4249 8781
      4249 8875 4279 8896 4272 8855 4269 8822
      4280 8785 4270 8777
TIME...MOT...LOC 2131Z 334DEG 46KT 4258 8784 4247 8811
          4248 8836 4265 8881

HAIL...1.50IN
WIND...60MPH

$$

KAPELA
296 
WWUS53 KMKX 302150
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
450 PM CDT FRI AUG 30 2013

WIC059-101-105-127-302200-
/O.CON.KMKX.SV.W.0067.000000T0000Z-130830T2200Z/
RACINE WI-WALWORTH WI-ROCK WI-KENOSHA WI-
450 PM CDT FRI AUG 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KENOSHA...EAST
CENTRAL ROCK...SOUTHERN WALWORTH AND SOUTHWESTERN RACINE COUNTIES
UNTIL 500 PM CDT...

AT 450 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WINTHROP HARBOR TO GRANDWOOD PARK TO SUNNYSIDE TO
DARIEN...AND MOVING SOUTHEAST AT 55 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF EAST CENTRAL
ROCK...KENOSHA...SOUTHERN WALWORTH AND SOUTHWESTERN RACINE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4266 8780 4262 8781 4250 8780 4249 8781
      4249 8875 4274 8892 4272 8855 4269 8822
      4269 8821
TIME...MOT...LOC 2150Z 334DEG 46KT 4241 8772 4235 8798
          4235 8824 4251 8869

HAIL...1.50IN
WIND...60MPH

$$

KAPELA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 3:54 PM CDT, 24 minutes earlier.

Area forecast discussion, Aug 30, 3:54 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 PM CDT FRI AUG 30 2013

.VERY SHORT TERM...TONIGHT AND SATURDAY.

TONIGHT - CONFIDENCE...MEDIUM
PLENTY OF CAPE POOLING AHEAD OF SOUTHWARD MOVING FRONTAL BOUNDARY.
STORMS ARE ORGAN ZING AS BEST AS THEY CAN GIVEN THE LACK OF DECENT
0-6KM SHEAR AND SUSPECT MID LEVEL LAPSE RATES. HOWEVER PLENTY OF
CAPE IN THE LOW LEVELS WITH GOOD LOW LEVEL LAPSE RATES WITH
SURFACE/925 CONVERGENCE ALLOWING FOR SOME STRONGER WINDS AND HAIL.
WATER VAPOR/RUC COMBO DOES SHOW A WEAK UPSTREAM WAVE RIDING IN
FROM SRN MN AND NRN IA. HRRR SHOWING STORMS CLEARING THE FAR SOUTH
AROUND 00Z OR SO. HOWEVER 4KM WRF-SPC AND 12Z ECMWF LINGER PRECIP
ACROSS PORTIONS OF SC WI DEEPER INTO THE EVENING. BASED ON FRONTAL
PROGRESSION WILL BANK ON A QUICKER EXIT OF PRECIP BASED ON OTHER
MODELS. SO FRONTAL BOUNDARY EXITS TO THE SOUTH THIS EVENING TAKING
ANY LINGERING STORMS WITH IT. WILL RETAIN HEAT ADVISORY FOR SOUTHERN
TIER ONLY AS I-94 CORRIDOR AFFECTED BY OUTFLOW AND STORMS.
SURFACE/925 COOL AIR ADVECTION THEN TAKES HOLD. NOT SO MUCH UP TO
850 MILLIBARS...BUT FROM 925 AND ON DOWN PRETTY STRONG SIGNAL AND
THIS IS PLAUSIBLE GIVEN CONDITIONS UPSTREAM IN NORTHERN WISCONSIN.
EXPECTING COOLER AND DRIER DEW POINTS TO ADVECT INTO THE AREA WITH
THE EVOLVING POST-FRONTAL NORTH WINDS. LOW LEVEL WIND FLOW/DEGREE OF
MIXING SUGGESTS THE EVOLUTION OF DENSE FOG NOT LIKELY. LOOKS MORE
LIKE STRATUS POTENTIAL.

SATURDAY - CONFIDENCE...MEDIUM HIGH PRESSURE SETTLES IN. MORNING
FOG/LOW STRATUS POTENTIAL WILL GRADUALLY BURN OFF. NOT A BIG
DROP OFF IN 850 TEMPS. NEVERTHELESS CU RULE SUPPORTIVE OF SCT
COVERAGE AFTER MORNING STRATUS. 925 TEMPS PROGGD TO 20-23C.
COMFORTABLY COOLER AND LESS HUMID. SO LOW TO MID 80S WITH
MID/UPPER 70S IN THE FAR EAST WITH THE SUSTAINED ONSHORE FLOW.

.SHORT TERM...SATURDAY NIGHT THROUGH MONDAY.

SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE MEDIUM TO HIGH.

NEXT BEST CHANCE OF PRECIPITATION COMES WITH SHORT WAVE TROUGH AND
COLD FRONT. STILL SOME DIFFERENCES IN CONFIGURATION OF SHORT WAVE
THAT IMPACTS TIMING OF SURFACE TROUGH/COLD FRONT THROUGH REGION.
WILL GO WITH BLENDED SOLUTION THAT BRINGS A CHANCE TO THE NW CWA
BETWEEN 06Z AND 12Z SUNDAY...THEN HIGH CHANCE POPS ACROSS THE
ENTIRE FORECAST AREA DURING THE DAY SUNDAY. SHOULD SEE LOW TO MID
80S HIGHS PRIOR TO ONSET OF PCPN.

SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE HIGH.

PRECIPITATION CHANCES LINGER INTO SUNDAY EVENING IN THE EAST WITH
HIGH PRESSURE BUILDING IN BEHIND. LABOR DAY MORE FALL-LIKE WITH
LOW TO MID 70 HIGHS.

.LONG TERM...MONDAY NIGHT THROUGH FRIDAY...FORECAST CONFIDENCE
MEDIUM TO HIGH.

DRY WEATHER AS HIGH PRESSURE DOMINATES THE WESTERN GREAT LAKES REGION
UNDER NORTHWEST FLOW REGIME. MODELS TRY TO BRUSH SW/SOUTHERN CWA
WITH LIGHT QPF WITH A WEAK WAVE/WARM AIR ADVECTION BUT FOR NOW
WILL LEAVE DRY. BELOW NORMAL TEMPERATURES WILL WARM BACK TOWARD
NORMAL LEVELS...OR SLIGHTLY ABOVE...WEDNESDAY THROUGH THE REST OF
THE EXTENDED.

&&

.AVIATION/00Z TAFS/...

THUNDERSTORM POTENTIAL THROUGH 00Z WITH FRONTAL BOUNDARY DROPPING
IN FROM THE NORTH. WINDS WILL SHIFT TO THE NORTH IN THE WAKE OF
THE FRONT WITH THE EVENING FROPA. WILL MONITOR STRATUS TRENDS IN
THE COOL ADVECTION REGIME. EXPECT MVFR CEILINGS AND POTENTIAL FOR
IFR LATER TONIGHT INTO EARLY SATURDAY. THINKING ENOUGH MIXING WILL
INHIBIT DENSE FOG FORMATION.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR WIZ067>072.

LM...NONE.
&&

TONIGHT/SATURDAY AND AVIATION/MARINE...COLLAR
SATURDAY NIGHT THROUGH FRIDAY...REM
Hazardous weather outlook, Aug 30, 3:59 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
359 PM CDT FRI AUG 30 2013

WIZ046-047-051-052-056>060-062>072-312100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
359 PM CDT FRI AUG 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM CDT FOR
LOCATIONS ROUGHLY ALONG AND NEAR A LONE ROCK TO WATERTOWN TO
MEQUON LINE. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE MAIN
THREATS.

A HEAT ADVISORY IS IN EFFECT THROUGH THE LATE AFTERNOON FOR
LOCATIONS ALONG AND SOUTH OF A LAFAYETTE COUNTY TO RACINE COUNTY
LINE. HEAT INDICES WILL HOLD AROUND 100 TO 104 THROUGH 6 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS AGAIN ON SUNDAY...AS A SECOND
COLD FRONT MOVES THROUGH WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED FOR LATE THIS AFTERNOON.

LMZ643>646-312100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
359 PM CDT FRI AUG 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM CDT FOR
LOCATIONS FROM MILWAUKEE SOUTH TO WINTHROP HARBOR OUT TO MID-
LAKE. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS AGAIN ON SUNDAY...AS A SECOND
COLD FRONT MOVES THROUGH WISCONSIN.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Aug 30, 3:44 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
344 PM CDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             DELAFIELD               43.07N 88.39W
08/30/2013  M1.00 INCH       WAUKESHA           WI   PUBLIC

            VIA TWITTER

0321 PM     TSTM WND GST     1 S MUKWONAGO           42.85N 88.33W
08/30/2013  E50.00 MPH       WAUKESHA           WI   TRAINED SPOTTER

0322 PM     TSTM WND GST     NW WAUKESHA             43.01N 88.24W
08/30/2013  M67.00 MPH       WAUKESHA           WI   AMATEUR RADIO

0334 PM     HAIL             1 SW WAUKESHA AIRPORT   43.03N 88.25W
08/30/2013  E0.88 INCH       WAUKESHA           WI   TRAINED SPOTTER

0335 PM     HAIL             ROME                    42.98N 88.63W
08/30/2013  M0.50 INCH       JEFFERSON          WI   TRAINED SPOTTER

0336 PM     HAIL             3 NE EAGLE              42.91N 88.43W
08/30/2013  M0.25 INCH       WAUKESHA           WI   NWS EMPLOYEE

            HEAVY RAIN. REDUCED VIS DOWN TO MILE AND A QUARTER.

&&

ET
Local storm report, Aug 30, 3:54 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 PM CDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     TSTM WND GST     2 S MUKWONAGO           42.84N 88.33W
08/30/2013  E65 MPH          WALWORTH           WI   AMATEUR RADIO

&&

RKAPELA
Local storm report, Aug 30, 4:01 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 PM CDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     NON-TSTM WND DMG 2 E OCONOMOWOC          43.11N 88.46W
08/30/2013                   WAUKESHA           WI   NWS EMPLOYEE

            TREE DOWN ON GOLF COURSE.

&&

ET
Local storm report, Aug 30, 4:02 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
402 PM CDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     2 E OCONOMOWOC          43.11N 88.46W
08/30/2013                   WAUKESHA           WI   NWS EMPLOYEE

            TREE DOWN ON GOLF COURSE.

&&

ET
Local storm report, Aug 30, 4:10 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 PM CDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             2 NE HARTLAND           43.12N 88.32W
08/30/2013  M1.00 INCH       WAUKESHA           WI   BROADCAST MEDIA

&&

ET
Local storm report, Aug 30, 4:11 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
411 PM CDT FRI AUG 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     EAST TROY               42.79N 88.40W
08/30/2013                   WALWORTH           WI   LAW ENFORCEMENT

            MULTIPLE TREES DOWN.

&&

ET

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 3:23 AM CDTHeat AdvisoryMKXDane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more15 hr
Aug 30, 2:04 PM CDTSevere Thunderstorm WarningMKXDodge, Ozaukee, Washington, Waukesha41 min
Aug 30, 2:29 PM CDTSevere Thunderstorm WarningMKXDodge, Milwaukee, Ozaukee, Washington, Waukesha46 min
Aug 30, 2:34 PM CDTSpecial Marine WarningMKX116 min
Aug 30, 3:02 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Racine, Washington, Waukesha43 min
Aug 30, 3:40 PM CDTSevere Thunderstorm WarningMKXJefferson, Kenosha, Milwaukee, Racine, Rock, Walworth and 1 more50 min
Aug 30, 4:51 PM CDTSevere Thunderstorm WarningMKXWalworth39 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.